# SDR 5APR577Y65

- Difficulty date: May 1, 2011
- Submitted: May 4, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N769AF
- Make and model: Pilats PC1247
- Aircraft serial: 769
- Aircraft time: 3,467 hours, 3,398 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,467 hours, 3,398 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS CAWS ILLUMINATED FOLLOWED BY FLAPS ASSEMETRY CALL OUT. FLAPS STOPPED AT AT 17 DEGREES. PUSHER ILLUMINATED SHORTLY AFTER.   COMPLIED WITH FLAP CAWS "ON" PROCEDURE AND COMPLIED WITH FOR RELATED FWCU CODES AND RESET IAW AMM "FAULT ISOLATION PROCEDURE" DMC-12-A-27-50-00-00A-420A-A. COMPLIED WITH FLAP FUNCTIONAL CHECKS IAW AMM DMC-12-A-27-50-00-00A-903B-A, OPS AND FUNCTIONAL CHECKS GOOD.
